# SDR QXEA200400011

- Difficulty date: January 13, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 5,269 hours, 3,953 cycles
- Engine: Ge CF348C1
- Engine time: 5,269 hours, 3,953 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Vibration
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PDR FLIGHT 2553 RETURN TO FIELD - NR 1 ENGINE N1 VIBRATION 1.7 TO 1.9.  COMPLIED WITH PIN LUBES AND ENGINE RUNS.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
